Alert archive / Ohio / Flash Flood Warnings in 2015
Flash Flood Warning 20, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 17, 2015, 4:01 PM EDT for Darke County, Ohio; Wayne County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 17, 2015, 4:01 PM EDT (20:01 UTC)
- Expired
- Jul 17, 2015, 8:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Wayne County, IN, Darke County, OH
The radar
The Cincinnati radar (KILN), 104 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -204 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990
WGUS51 KILN 172001
FFWILN
INC177-OHC037-180000-
/O.NEW.KILN.FF.W.0020.150717T2001Z-150718T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
SOUTHWESTERN DARKE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 800 PM EDT.
* AT 400 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAIN ACROSS THE WARNED AREA. UP TO ONE INCH OF RAIN HAS
ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER ONE TO
THREE INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL
CAUSE FLASH FLOODING TO OCCUR. SOILS ARE EXTREMELY WET FROM RECENT
HEAVY RAINS AND RUNOFF WILL OCCUR QUICKLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENVILLE...ARCANUM...NEW MADISON...FOUNTAIN CITY...WAYNE LAKES...
BETHEL...HOLLANSBURG...PALESTINE...ITHACA...CASTINE...WHITEWATER
AND ABBOTTSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4000 8481 4008 8481 4008 8453 3992 8453
3992 8494 4001 8495
$$
BINAU3 follow-up statements
286
WGUS71 KILN 172102
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT FRI JUL 17 2015
INC177-OHC037-180000-
/O.CON.KILN.FF.W.0020.000000T0000Z-150718T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IN-DARKE OH-
502 PM EDT FRI JUL 17 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN WAYNE AND SOUTHWESTERN
DARKE COUNTIES REMAINS IN EFFECT UNTIL 800 PM EDT...
AT 500 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. HEAVY RAIN IS ENDING IN THIS AREA BUT RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. IN
ADDITION...MORE STORMS TO THE WEST MAY ROLL BACK INTO THE AFFECTED
AREA...BRINGING THE POTENTIAL OF MORE HEAVY RAIN.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW MADISON...FOUNTAIN CITY...BETHEL...HOLLANSBURG...CASTINE AND
WHITEWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4005 8480 4003 8471 3997 8462 3992 8459
3992 8494 4001 8495 4000 8481 4005 8481
$$
BINAU634
WGUS71 KILN 172201
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT FRI JUL 17 2015
OHC037-172209-
/O.CAN.KILN.FF.W.0020.000000T0000Z-150718T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DARKE OH-
601 PM EDT FRI JUL 17 2015
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN DARKE COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. LAW ENFORCEMENT INDICATES THAT THERE ARE NO HIGH WATER
ISSUES ACROSS SOUTHERN DARKE COUNTY. WHILE MODERATE RAINFALL IS
EXPECTED TO MOVE BACK INTO THE AREA...FLASH FLOODING IS NOT EXPECTED
WITH THIS RAIN.
A FLOOD ADVISORY REMAINS IN EFFECT UNTIL 645 PM.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 4001 8491 4000 8481 3992 8481 3992 8494
4001 8495
$$
INC177-180000-
/O.CON.KILN.FF.W.0020.000000T0000Z-150718T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IN-
601 PM EDT FRI JUL 17 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN WAYNE COUNTY REMAINS IN
EFFECT UNTIL 800 PM EDT...
AT 559 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED HEAVY
RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA...BUT MODERATE
RAIN CONTINUES. HOWEVER... RUNOFF FROM THE EARLIER EXCESSIVE RAIN
WILL CAUSE FLASH FLOODING TO OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4001 8491 4000 8481 3992 8481 3992 8494
4001 8495
$$
BINAU587
WGUS71 KILN 172259 RRA
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 PM EDT FRI JUL 17 2015
INC177-172309-
/O.CAN.KILN.FF.W.0020.000000T0000Z-150718T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE IN-
659 PM EDT FRI JUL 17 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN WAYNE COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 4001 8491 4000 8481 3992 8481 3992 8494
4001 8495
$$
BINAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 2:07 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 17, 2:07 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT FRI JUL 17 2015
.SYNOPSIS...
SOUTHERLY WINDS WILL BRING INCREASING HEAT AND HUMIDITY INTO THE
REGION HEADING INTO THE WEEKEND. A COLD FRONT WILL SLIDE SOUTH
INTO THE AREA LATE SUNDAY INTO SUNDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
EMBEDDED S/WV ASSOC WITH A SFC WARM FRONT WILL CONTINUE TO EXIT TO
THE EAST THROUGH EARLY AFTERNOON. MAIN CONVECTION WITH THESE
FEATURES WILL MOVE EAST AS WELL. HOWEVER...LATEST RADAR MOSAIC
INDICATES THAT SOME CONVERGENCE IS STILL OCCUR ACRS OUR NW ZONES
AND EXTENDING INTO INDIANA...MOST LIKELY DUE TO A LOW LEVEL JET.
CONVECTION HERE SHOULD BECOME SURFACE BASED BY AFTERNOON AND MORE
SCATTERED IN NATURE. ELSEWHERE...LATEST HRRR INDICATES THAT
PERHAPS A POP UP SHOWER/STORM MAY DEVELOP IN THE HEAT OF THE DAY.
THUS...WILL HAVE HIGHEST POPS ACRS THE NW AND THE LEAST IN THE SE.
WITH INCREASING HEAT AND HUMIDITY...HIGHS WILL RISE INTO THE UPPER
80S NORTH AND EAST...TO THE LOWER 90S SOUTHWEST WITH DEWPOINTS IN
THE LOWER 70S. OUR SW CWFA...INCLUDING THE DAYTON AND CINCINNATI
METRO AREAS...HAVE THE GREATEST POTENTIAL OF SEEING HEAT INDEX
VALUES IN THE 95-100 DEGREE RANGE. GIVEN THAT WE HAVE NOT HAD
REALLY HOT AND HUMID WEATHER THIS SUMMER...THOUGHT IT PRUDENT TO
ISSUE A SPECIAL WEATHER STATEMENT FOR THESE AREAS FOR THE
AFTERNOON HOURS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
LATEST HRRR RUN SUGGESTS THAT EVENING CONVECTION SHOULD WANE IN
COVERAGE BUT SHOW A PROGRESSION TO THE EAST AND SOUTHEAST AS WELL.
STORMS SHOULD MOVE EAST/SOUTHEAST AND DIMINISH IN INTENSITY AND
COVERAGE AFTER MIDNIGHT.
THE CHANCE OF RAIN WILL BE QUITE LIMITED ON SATURDAY WITH LITTLE
FORCING TO BREAK WEAK CAPPING AND TAP SUBSTANTIAL INSTABILITY.
UPPER RIDGE CENTERED OVER THE LOWER MISSISSIPPI VALLEY WILL MAKE
ITS FURTHEST NORTHWARD ENCROACHMENT ON SATURDAY. THIS WILL RESULT
IN THE WARMEST TEMPERATURES IN OVER A MONTH. IN ADDITION...DEW
POINTS WILL INCREASE WHICH WILL RESULT IN HEAT INDICES AT OR ABOVE
100 FOR MOST OF THE FORECAST AREA.
UPPER RIDGE WILL START TO GET SUPPRESSED ON SUNDAY AS A SHORT
WAVE TRACKS ACROSS THE NORTHERN TIER. THIS WILL PUSH A COLD FRONT
TOWARDS THE REGION LATER SUNDAY WITH SLOWER MODEL SOLUTIONS
PREFERRED. CHANCE OF STORMS WILL INCREASE ON SUNDAY. TEMPERATURES
MAY BE JUST A BIT LOWER IN NORTHERN COUNTIES BUT EXPECT SOUTHERN
SECTIONS TO BE JUST AS WARM AS SATURDAY. HEAT INDICES ARE FORECAST
TO BE AT OR ABOVE 100 AGAIN NEAR AND SOUTH OF THE OHIO RIVER.
SPECIAL HEAT CRITERIA FOR HAMILTON COUNTY NECESSITATES A HEAT
WATCH/WARNING IF THE HEAT INDEX IS 100 OR GREATER FOR AT LEAST TWO
CONSECUTIVE DAYS. IF FORECAST CONTINUES AS IS THEN THE REST OF THE
REGION WILL LIKELY NEED A HEAT ADVISORY FOR SATURDAY AND IN THE
SOUTH AGAIN ON SUNDAY.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
COLD FRONT WILL MOVE THOROUGH THE AREA ON SUNDAY NIGHT. IT WILL
STALL SOUTH OF THE AREA. 00Z GUIDANCE CONTINUES TO SHOW
DIFFERENCES IN HANDLING THIS BOUNDARY DURING THE WEEK. THE GFS
KEEPS THE FRONT FURTHER NORTH BUT SEEMS TO OVERDEVELOP A WAVE THAT
TRACKS ALONG THE FRONT. MEANWHILE THE ECMWF DRIVES THE BOUNDARY
MUCH FURTHER SOUTH ALTHOUGH THIS SEEMS AMBITIOUS. HAVE OPTED TO
ONLY TWEAK PREVIOUS FORECAST AND KEEP CHANCE POPS PRIMARILY IN THE
SOUTH TUESDAY AND TUESDAY NIGHT. FORECAST BECOMES MORE UNCERTAIN
LATER IN THE PERIOD WITH INCREASING SPREAD IN SOLUTIONS ALTHOUGH
THERE IS SOME SIGNAL THAT HIGH PRESSURE WILL INFLUENCE THE REGION
LATER IN THE WEEK.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
A WARM FRONT WAS TRYING TO PIVOT NORTHEAST THROUGH THE REMAINDER
OF THE REGION THIS AFTERNOON. SCATTERED SHOWERS AND STORMS ARE
STILL OCCURRING IN ITS VICINITY NEAR THE KCMH/KLCK TAF SITES.
FOR THE REMAINDER OF THIS AFTERNOON INTO THIS EVENING...MODELS ARE
STRUGGLING ON HOW CONVECTION WILL EVOLVE AND PROPAGATE. SATELLITE
AND RADAR INDICATE THAT CONVECTION IS TRYING TO DEVELOP IN THE
WARM SECTOR ACROSS INDIANA ALONG OLD OUTFLOW BOUNDARIES. IF THESE
CAN GET GOING IN A MARGINAL SHEAR DEEP SHEAR ENVIRONMENT BUT
FAIRLY HIGH INSTABILITY ENVIRONMENT...THEN THE THREAT FOR
SCATTERED STORMS WILL CONTINUE AT THE TAF SITES AT LEAST THROUGH
SUNSET. EXCEPT FOR CURRENT STORMS AT KCMH AT THIS ISSUANCE...STILL
DO NOT HAVE CONFIDENCE TO PUT TEMPO GROUPS WITH TSRA AT THE
REMAINING TAF SITES. WILL STICK WITH VCTS/CB FOR NOW AND MONITOR
DEVELOPMENT.
FOR TONIGHT...SURFACE WIND FLOW WILL RELAX AND DECOUPLE. SCATTERED
CONVECTION WILL WANE OVERNIGHT WITH THE LOSS OF HEATING. WE WILL
LIKELY SEE POCKETS OF MVFR MIST AT SOME TERMINALS WITH IFR
VISIBILITIES POSSIBLE AT KLUK.
ON SATURDAY...MID LEVEL RIDGE AXIS WILL POKE NORTHEAST INTO THE
OHIO VALLEY. AM NOT SEEING ANY REAL TRIGGERING MECHANISMS TO
INITIATE THUNDERSTORMS IN THE HOT AND HUMID AIRMASS. THUS...FEEL
ANY CONVECTION WILL BE DIURNALLY DRIVEN...DISORGANIZED...AND
AROUND THE 20 PERCENT PROBABILITY. THIS IS TOO SMALL TO PLACE IN
THE TAFS AT THIS TIME.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY THROUGH TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WATCH FROM SATURDAY AFTERNOON THROUGH SUNDAY
EVENING FOR OHZ077.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...
LONG TERM...
AVIATION...HICKMANHazardous weather outlook, Jul 17, 12:48 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1248 PM EDT FRI JUL 17 2015 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-181000- WAYNE-FAYETTE-UNION-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN-LICKING-PREBLE- MONTGOMERY-GREENE-PICKAWAY-FAIRFIELD- 1248 PM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS THE MAIN SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO SOME FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COMBINATION OF HIGH TEMPERATURES IN THE LOWER 90S AND HIGH HUMIDITY WILL PUSH HEAT INDEX VALUES TO AROUND 100 DEGREES SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. INZ066-073>075-080-KYZ089>100-OHZ070>074-078>082-088-181000- FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- 1248 PM EDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE STRONG...WITH PERHAPS AN ISOLATED SEVERE STORM. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS MAY CAUSE SOME FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COMBINATION OF HIGH TEMPERATURES IN THE LOWER 90S AND HIGH HUMIDITY WILL PUSH HEAT INDEX VALUES TO AROUND 100 DEGREES SATURDAY AND SUNDAY AFTERNOONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ077-181000- HAMILTON- 1248 PM EDT FRI JUL 17 2015 ...EXCESSIVE HEAT WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE WILL BE A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE STRONG...WITH PERHAPS AN ISOLATED SEVERE STORM. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS MAY CAUSE SOME FLOODING ISSUES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 17, 1:37 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
137 PM EDT FRI JUL 17 2015
OHZ056-065-171830-
LICKING OH-FAIRFIELD OH-
137 PM EDT FRI JUL 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LICKING AND NORTHERN
FAIRFIELD COUNTIES UNTIL 230 PM EDT...
AT 136 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER GAHANNA...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
NEWARK...REYNOLDSBURG...PICKERINGTON...HEATH...GRANVILLE...
PATASKALA...BALTIMORE...BUCKEYE LAKE...HEBRON...MILLERSPORT...
PLEASANTVILLE...GRANVILLE SOUTH...SUMMIT STATION...HARBOR HILLS...
FAIRFIELD BEACH...BEECHWOOD TRAILS...ETNA...JERSEY...THURSTON AND
KIRKERSVILLE.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
3984 8247 3983 8240 3976 8240 3989 8280
3991 8280 3991 8281 3994 8281 3994 8278
4012 8276 4005 8219
TIME...MOT...LOC 1736Z 291DEG 28KT 4004 8283
BINAULocal storm report, Jul 17, 1:58 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
158 PM EDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND GST KCMH PORT COLUMBUS APT 40.00N 82.89W
07/17/2015 M51 MPH FRANKLIN OH ASOS
&&
BUTNERSpecial weather statement, Jul 17, 2:15 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 215 PM EDT FRI JUL 17 2015 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ034-042-043-051>053- 060>062-070>072-077>082-088-172200- WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND- CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON- BRACKEN-ROBERTSON-MASON-LEWIS-MERCER-DARKE-SHELBY-MIAMI-CHAMPAIGN- CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...BATESVILLE...MILAN...VERSAILLES...OSGOOD...BRIGHT... LAWRENCEBURG...HIDDEN VALLEY...GREENDALE...AURORA...DILLSBORO... RISING SUN...PATRIOT...CARROLLTON...VEVAY...WARSAW...FLORENCE... BURLINGTON...OAKBROOK...COVINGTON...ERLANGER...INDEPENDENCE... NEWPORT...FORT THOMAS...ALEXANDRIA...HIGHLAND HEIGHTS... BELLEVUE...OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE... FALMOUTH...BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...CELINA...COLDWATER...GREENVILLE... SIDNEY...TROY...PIQUA...TIPP CITY...URBANA...SPRINGFIELD... EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK...FAIRBORN... XENIA...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON... LEBANON...LANDEN...SPRINGBORO...FRANKLIN...WILMINGTON... BLANCHESTER...CINCINNATI...MILFORD...SUMMERSIDE...MOUNT CARMEL... MOUNT REPOSE...WITHAMSVILLE...MULBERRY...DAY HEIGHTS... GEORGETOWN...MOUNT ORAB...RIPLEY...ABERDEEN...HILLSBORO... GREENFIELD...WEST UNION...MANCHESTER...PEEBLES...SEAMAN... WINCHESTER...PIKETON...PORTSMOUTH...WHEELERSBURG 215 PM EDT FRI JUL 17 2015 ...HOT AND HUMID CONDITIONS THIS AFTERNOON... A WARM AND MOIST SOUTHWEST FLOW BEHIND A WARM FRONT WILL BRING HOT AND HUMID CONDITIONS TO PARTS OF INDIANA...OHIO AND KENTUCKY THIS AFTERNOON. THE COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN HEAT INDEX VALUES FROM 95 TO 100 DEGREES. THOSE SUSCEPTIBLE TO THE HEAT...SUCH AS THE ELDERLY AND YOUNG CHILDREN...SHOULD DRINK PLENTY OF FLUIDS. SEEK SHADED LOCATIONS OR AIR CONDITIONED FACILITIES IF POSSIBLE. REMEMBER TO ALSO CHECK ON OUTDOOR PETS.
Special weather statement, Jul 17, 2:26 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
226 PM EDT FRI JUL 17 2015
OHZ043-051-052-171900-
SHELBY OH-MIAMI OH-CHAMPAIGN OH-
226 PM EDT FRI JUL 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SHELBY...
NORTHEASTERN MIAMI AND NORTHWESTERN CHAMPAIGN COUNTIES UNTIL 300 PM
EDT...
AT 226 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SIDNEY...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
SIDNEY...PIQUA...ST. PARIS...FLETCHER...LOCKINGTON...PLATTSVILLE...
ROSEWOOD...CARYSVILLE...WESTVILLE...BALLOU...MILLERSTOWN AND KISER
LAKE STATE PARK.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4014 8430 4030 8419 4023 8384 4012 8379
4006 8397
TIME...MOT...LOC 1826Z 286DEG 29KT 4020 8414
HICKMANSpecial weather statement, Jul 17, 3:30 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT FRI JUL 17 2015
INZ050-OHZ042-172000-
WAYNE IN-DARKE OH-
330 PM EDT FRI JUL 17 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE AND SOUTHERN
DARKE COUNTIES UNTIL 400 PM EDT...
AT 329 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH
OF FOUNTAIN CITY...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...ARCANUM...NEW MADISON...FOUNTAIN CITY...WAYNE LAKES...
GETTYSBURG...BETHEL...HOLLANSBURG...PALESTINE...UNION CORNERS...
SHARPS CROSSING...PIKEVILLE...ABBOTTSVILLE AND SHARPEYE.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4001 8481 4015 8481 4018 8449 4005 8446
3994 8455 3996 8495 4001 8496
TIME...MOT...LOC 1929Z 266DEG 27KT 4006 8487
HATZOSSpecial weather statement, Jul 17, 3:39 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT FRI JUL 17 2015
INZ050-172015-
WAYNE IN-
339 PM EDT FRI JUL 17 2015
...STRONG THUNDERSTORMS WILL AFFECT CENTRAL WAYNE COUNTY UNTIL 415
PM EDT...
AT 338 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAGERSTOWN...AND ANOTHER STRONG THUNDERSTORM NEAR ECONOMY.
THESE STORMS ARE MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PENNY SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
RICHMOND...CENTERVILLE...CAMBRIDGE CITY...HAGERSTOWN...FOUNTAIN
CITY...DUBLIN...FRANKLIN...GREENS FORK...EAST GERMANTOWN...SPRING
GROVE...ECONOMY...MOUNT AUBURN...JACKSONBURG AND WILLIAMSBURG.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3987 8522 3987 8520 4000 8520 4001 8491
3978 8489 3981 8522
TIME...MOT...LOC 1938Z 275DEG 24KT 3997 8512
HATZOSThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 4:15 AM EDT | Excessive Heat Watch | ILN | Hamilton | 12 hr |
| Jul 17, 10:23 AM EDT | Areal Flood Advisory | ILN | Hardin | 7 hr |
| Jul 17, 11:41 AM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 17, 12:16 PM EDT | Special Weather Statement | ILN | Champaign | 44 min |
| Jul 17, 12:34 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Madison, Union | 26 min |
| Jul 17, 12:55 PM EDT | Special Weather Statement | ILN | Franklin | 50 min |
| Jul 17, 1:24 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 36 min |
| Jul 17, 1:37 PM EDT | Special Weather Statement | ILN | Licking | 53 min |
| Jul 17, 2:26 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 17, 3:30 PM EDT | Special Weather Statement | ILN | Darke | 30 min |
| Jul 17, 3:45 PM EDT | Areal Flood Advisory | ILN | Darke | 3 hr |
| Jul 17, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 45 min |
| Jul 17, 3:53 PM EDT | Excessive Heat Warning | ILN | Hamilton | 36 hr |
| Jul 17, 3:53 PM EDT | Heat Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 25 more | 36 hr |
| Jul 17, 4:11 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan | 3 hr |
| Jul 17, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 30 min |
| Jul 17, 3:39 PM EDT | Special Weather Statement | ILN | Wayne | 36 min |
| Jul 17, 4:05 PM EDT | Special Weather Statement | ILN | Wayne | 25 min |
| Jul 17, 4:13 PM EDT | Severe Thunderstorm Warning | ILN | Wayne | 47 min |
| Jul 17, 4:21 PM EDT | Areal Flood Advisory | ILN | Wayne | 4 hr |
| Jul 17, 4:41 PM EDT | Flash Flood Warning | ILN | Wayne | 3 hr |
| Jul 17, 6:05 PM EDT | Special Weather Statement | ILN | Decatur | 25 min |
| Jul 17, 6:15 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Ripley | 45 min |
| Jul 17, 6:38 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 35 min |
| Jul 17, 6:41 PM EDT | Areal Flood Advisory | ILN | Ripley | 3 hr |
| Jul 17, 7:05 PM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 25 min |
| Jul 17, 7:16 PM EDT | Flash Flood Warning | ILN | Ripley | 119 min |
| Jul 17, 7:27 PM EDT | Special Weather Statement | ILN | Ohio, Switzerland | 33 min |
| Jul 17, 7:32 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ohio | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2015Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.